Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Getting treated for rectal hemorrhoids. Frequent rectal bleeding, urination. Possible reason? Are they related?

I have been treated for enlarged prostate for years (Tamsulsin and Finasteride ). I recently have seen a gastroenterologist for rectal bleeding and he s treating me for bleeding hemorrhois. (More fiber , warm baths, stool softener). My colonoscopy from 6-7 months ago show no signs of polyps or other problems, just hemorrhoids . Recently the rectal bleeding has become more frequent and often without a bowel movement. I also am getting up during the night to urinate more often recently. What can be causing the rectal bleeding to become more frequent and is there a relation to the more frequent urination at night?
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
One of impotant point in history you have not mentioned is your age.Fequent urination during night could be due to enlaged prostate .The second cause of frequent urination during night could be Diabetes mellitus that is increased in blood sugar level.Haemorrides bleed when they get inflammed or hard fecal matter due to constipation causes injury to haemorridal mass.
Reconsult your treating physician who may advice you to get your blood glucose level done to rule out diabetes and ultrasound abdomen for enlaged prostate.Accordingly he/she may prescribe you appropriate treatment.
Hope this answers your question.
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor